# SDR SWAA2022033187608

- Difficulty date: March 24, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EXIT LOCATOR HAS 1 EA. LAMP INOP / [01] RELAMPED AFT SERVICE DOOR EXIT LOCATOR AND PERFORMED SATISFACTORY OPERATIONAL TEST PER AMM 33-51-01-960-801.;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.
